MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient sustained a burn at the treatment site following use of the alma harmony system.The facility further reported that the clearskin handpiece used with the alma harmony system during the treatment began leaking water after the burn occurred.Alma lasers inc.Conducted an initial investigation and determined that the reported burn appeared superficial and was expected to resolve.During follow-up communication with the user facility on february 5, 2026, the facility alleged that the patient subsequently developed a scar as a result of the burn.No updated photographs or additional clinical documentation were provided to support this allegation.This event is being reported in good faith.Alma lasers inc.Has made due diligence efforts to obtain the device for further evaluation; however, as of the date of this report, the device has not been returned by the user facility.

Brand Name
ALMA HARMONY CONSOLE WITH GREEN DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key24301032
Report Number3004450661-2026-00002
Device Sequence Number9678869
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
Report Date (Section F) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/10/2026
Device Age13 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/09/2026